# SDR 2000UALA00824

- Difficulty date: December 29, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60070101
- Part serial: A6531
- Condition: Leaking
- Location: Cabin
- Component: L/H Slide Off Wi, Aircruisers, D31865109
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND OFF WING SLIDE FAILED AIR RETENTION CHECK IN THE SHOP.  HOLE WAS CUT BY ASPIRATOR DURING PACKING.  SENT SLIDE TO VENDOR FOR REPAIR.
